On the Krull-Schmidt theorem with application to sheaves
Bulletin de la Société Mathématique de France, Volume 84 (1956), p. 307-317
@article{BSMF_1956__84__307_0,
     author = {Atiyah, Michael F.},
     title = {On the Krull-Schmidt theorem with application to sheaves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {84},
     year = {1956},
     pages = {307-317},
     doi = {10.24033/bsmf.1475},
     zbl = {0072.18101},
     mrnumber = {19,172b},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1956__84__307_0}
}
Atiyah, Michael F. On the Krull-Schmidt theorem with application to sheaves. Bulletin de la Société Mathématique de France, Volume 84 (1956) pp. 307-317. doi : 10.24033/bsmf.1475. http://www.numdam.org/item/BSMF_1956__84__307_0/

[1] D. A. Buchsbaum, Exact categories and duality (Trans. Amer. math., Soc., vol. 80, 1955, p. 1-34). | MR 17,579b | Zbl 0065.25502

[2] H. Cartan, Idéaux de fonctions analytiques de n variables complexes (Ann. sc. Éc. Norm. Sup., t. 61, 1944, p. 149-198). | Numdam | MR 7,290c | Zbl 0035.17103

[3] H. Cartan, and S. Eilenberg, Homological algebra (Princeton math. Ser., no 19, 1956). | MR 17,1040e | Zbl 0075.24305

[4] H. Cartan and J.-P. Serre, Un théorème de finitude concernant les variétés analytiques compactes (C. R. Acad. Sc., t. 237, 1953, p. 128-130). | MR 16,517e | Zbl 0050.17701

[5] S. Eilenberg and S. Maclane, General theory of natural equivalences (Trans. Amer. math. Soc., vol. 58, 1945, p. 231-294). | MR 7,109d | Zbl 0061.09204

[6] N. Jacobson, Theory of Rings (Amer. math. Soc., Math. Surveys, 1942). | Zbl 0060.07302

[7] J.-P. Serre, Sur la cohomologie des variétés algébriques. (J. Math. pures et appl., t. 35, 1956). | Zbl 0078.34604

[8] J.-P. Serre, Faisceaux algébriques cohérents (Ann. Math., vol. 61, 1955, p. 197-278). | MR 16,953c | Zbl 0067.16201

[9] H. Zassenhaus, The Theory of Groups, Chelsea, 1949. | MR 11,77d | Zbl 0041.00704